RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 88, Issue 1  


The Structure Theorem for Weak Module Coalgebras
Yu. Wang, L. Yu. Jang
3
On a Greedy Algorithm in $L^1(0,1)$ with Regard to Subsystems of the Haar System and on $\omega$-Quasigreedy Bases
S. L. Gogyan
18
Determination of Periods of Geometric Continued Fractions for Two-Dimensional Algebraic Hyperbolic Operators
O. N. Karpenkov
30
Lie Algebras and Algebras of Associative Type
N. A. Koreshkov
43
Concerning an Equation in the Theory of Combustion
S. I. Pokhozhaev
53
On New Resonances and Normal Forms of Autonomous Systems with One Zero Eigenvalue
V. S. Samovol
63
Differentiation with Respect to Random Binary Nets and Uniqueness of Multiple Trigonometric Series
A. A. Talalyan
78
On the Heesch Number for the Hyperbolic Plane
A. S. Tarasov
97
On the Existence of a Point Subset with Three or Five Interior Points
Xianglin Wei, Wenhua Lan, Ren Ding
105
Mixed Series of Jacobi and Chebyshev Polynomials and Their Discretization
I. I. Sharapudinov, T. I. Sharapudinov
116

Brief Communications
Jackson's Theorem in the Space $L_2(\mathbb{R}^d)$ with Power Weight
A. V. Ivanov, V. I. Ivanov
148
Attainability of the Minimal Exponent of Exponential Growth for Some Fuchsian Groups
A. L. Talambutsa
152
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019